# SDR COMA0560345

- Difficulty date: June 10, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 28,515 hours, 27,237 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Dislodged
- Location: Compress Dischar
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5326 - DURING CLIMBOUT OF CVG THE LEFT ACM TRIPPED OFF LINE.  AIRCRAFT RETURNED TO THE FIELD.  FOUND LEFT COMPRESSOR DISCHARGE DUCT BLOWN OFF OF BELL HOUSING CAUSING AN OVER TEMPERATURE CONDITION. RESECURED DUCT ON BELL HOUSING.
